Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2017 | 2016 | 2015 | 2014
Number of items: 7.

2017

Banisch, Ralf and Koltai, Péter (2017) Understanding the geometry of transport: diffusion maps for Lagrangian trajectory data unravel coherent sets. Chaos: An Interdisciplinary Journal of Nonlinear Science, 23 (23). ISSN 1054-1500 (print); 1089-7682 (online) (Submitted)

Wu, H. and Nüske, F. and Paul, F. and Klus, S. and Koltai, Péter and Noé, F. (2017) Variational Koopman models: slow collective variables and molecular kinetics from short off-equilibrium simulations. J. Chem. Phys. .

2016

Klus, S. and Koltai, Péter and Schütte, Ch. (2016) On the numerical approximation of the Perron-Frobenius and Koopman operator. Journal of Computational Dynamics, 3 (1). pp. 51-79. ISSN 2158-2491

2015

Bittracher, Andreas and Hartmann, C. and Junge, O. and Koltai, Péter (2015) Pseudo generators for under-resolved molecular dynamics. The European Physical Journal Special Topics, 224 (12). pp. 2463-2490. ISSN 1951-6355

Bittracher, Andreas and Koltai, Péter and Junge, Oliver (2015) Pseudogenerators of spatial transfer operators. SIAM Journal on Applied Dynamical Systems, 14 (3). pp. 1478-1517. ISSN 1536-0040

2014

Koltai, Péter and Volf, Alexander (2014) Optimizing the stable behavior of parameter-dependent dynamical systems --- maximal domains of attraction, minimal absorption times. Journal of Computational Dynamics, 1 (2). pp. 339-356. ISSN 2158-2491

Koltai, Péter and Junge, Oliver (2014) Quantized nonlinear feedback design by a split dynamic programming approach. In: 21st International Symposium on Mathematical Theory of Networks and Systems (MTNS 2014), Groningen (The Netherlands).

This list was generated on Thu Sep 21 04:57:56 2017 CEST.